# SDR AALA20050637

- Difficulty date: October 2, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02019242005
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT MID GALLEY RIGHT IS BROKEN.  REPLACED EMERGENCY LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT MID GALLEY RIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
